Please use this identifier to cite or link to this item:

Title: The multifractal spectra for the recurrence rates of beta-transformations
Authors: 班榮超
Ban, Jung-Chao
Li, Bing
Contributors: 應數系
Keywords: Recurrence;Beta-expansion;Multifractal;Hausdorff dimension
Date: 2014-12
Issue Date: 2020-05-27 09:02:31 (UTC+8)
Relation: Journal of Mathematical Analysis and Applications, Vol.420, No.2, pp.1662-1679
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
443.pdf423KbAdobe PDF23View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing